# SDR COMA9512010

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 6226342022
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COPILOTS TOP EFIS TUBE SMELLED OF ELECTRICAL BURNING AND TUBE FAILED SHORTLY THEREAFTER.  REPLACED THE COPILOTS EADI-EFD-86.
